# SDR WTAA960152

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120012
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: EVAC523C2
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAT - ELECTRICAL ODOR REPORTED IN CABIN AND COCKPIT ON GROUND.  MAINTENANCE INSPECTED AIRCRAFT.  DETERMINED SOURCE TO BE CABIN GASPER FAN.  DEFERRED PER MEL 21-24-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL WITH REPLACEMENT OF GASPER FAN.  (X)
